# SDR SWAA2022030972222

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO COMPARTMENT; Z CHANNEL AT RBL 24; STA 500 TO STA 500A; WL 156 / REFERENCE CUSTOMER CARD #N206428 FOR INSTALLATION OF Z-CHANNEL
